RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2015, Volume 290, Pages 136–148 (Mi tm3656)  

This article is cited in 5 scientific papers (total in 5 papers)

Manifolds of solutions for Hirzebruch functional equations

V. M. Buchstaber, E. Yu. Bunkova

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia

Abstract: For the $n$th Hirzebruch equation we introduce the notion of universal manifold $\mathcal M_n$ of formal solutions. It is shown that the manifold $\mathcal M_n$, where $n>1$, is algebraic and its dimension is not greater than $n+1$. We give a family of polynomials generating the relation ideal in the polynomial ring on $\mathcal M_n$. In the case $n=2$ the generators of this ideal are described. As a corollary we obtain an effective description of the manifold $\mathcal M_2$ and therefore all series determining complex Hirzebruch genera that are fiberwise multiplicative on projectivizations of complex vector bundles. A family of analytic solutions of the second Hirzebruch equation is described in terms of Weierstrass elliptic functions and in terms of Baker–Akhiezer functions of elliptic curves. For this functions the curves differ, yet the series expansions in the vicinity of $0$ coincide.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work is supported by the Russian Science Foundation under grant 14-50-00005.


DOI: https://doi.org/10.1134/S0371968515030115

Full text: PDF file (227 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2015, 290:1, 125–137

Bibliographic databases:

Document Type: Article
UDC: 517.9
Received: March 15, 2015

Citation: V. M. Buchstaber, E. Yu. Bunkova, “Manifolds of solutions for Hirzebruch functional equations”, Modern problems of mathematics, mechanics, and mathematical physics, Collected papers, Tr. Mat. Inst. Steklova, 290, MAIK Nauka/Interperiodica, Moscow, 2015, 136–148; Proc. Steklov Inst. Math., 290:1 (2015), 125–137

Citation in format AMSBIB
\Bibitem{BucBun15}
\by V.~M.~Buchstaber, E.~Yu.~Bunkova
\paper Manifolds of solutions for Hirzebruch functional equations
\inbook Modern problems of mathematics, mechanics, and mathematical physics
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2015
\vol 290
\pages 136--148
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3656}
\crossref{https://doi.org/10.1134/S0371968515030115}
\elib{http://elibrary.ru/item.asp?id=24045398}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2015
\vol 290
\issue 1
\pages 125--137
\crossref{https://doi.org/10.1134/S0081543815060115}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000363268500011}
\elib{http://elibrary.ru/item.asp?id=24962325}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84944679185}


Linking options:
  • http://mi.mathnet.ru/eng/tm3656
  • https://doi.org/10.1134/S0371968515030115
  • http://mi.mathnet.ru/eng/tm/v290/p136

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Buchstaber, I. V. Netay, “Hirzebruch Functional Equation and Elliptic Functions of Level $d$”, Funct. Anal. Appl., 49:4 (2015), 239–252  mathnet  crossref  crossref  isi  elib
    2. E. Yu. Bunkova, “Elliptic function of level $4$”, Proc. Steklov Inst. Math., 294 (2016), 201–214  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    3. I. V. Netay, “Hirzebruch Functional Equations and Krichever Complex Genera”, Math. Notes, 103:2 (2018), 232–242  mathnet  crossref  crossref  isi  elib
    4. V. M. Buchstaber, “Cobordisms, manifolds with torus action, and functional equations”, Proc. Steklov Inst. Math., 302 (2018), 48–87  mathnet  crossref  crossref  isi  elib
    5. Elena Yu. Bunkova, “Hirzebruch functional equation: classification of solutions”, Proc. Steklov Inst. Math., 302 (2018), 33–47  mathnet  crossref  crossref  isi  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:193
    Full text:8
    References:14
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019